# SDR P5CA2024030600005

- Difficulty date: March 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 59,175 hours, 6,700 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO CONFIG GEAR STEERING 20 KNOTS .( MAT TEST PER FIM 31-78130 & 31-51-00-810-892, MSG CLEARED. )
